MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD VIPER¿ LT SYSTEM; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS

BECTON, DICKINSON & CO. (SPARKS) BD VIPER¿ LT SYSTEM; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Catalog Number 442839
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd viper¿ lt system false positive results occurred.The following information was provided by the initial reporter: false positive results.
 
Additional Manufacturer Narrative
H3.Investigation summary: complaint reports false positive results associated with viper lt (catalog number 442839) serial number (b)(6).Complaint alleges false positive results and log files were sent to service for review.Customer reported the instrument is operating normally.Root cause not determined, and this complaint is not a confirmed failure of the instrument, this is a request for the log files and no instrument issue reported.Review of device history record for instrument serial number, (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and has changed configuration since release from manufacturing due to service repairs/pms.Device was installed on 04/24/2023.Service history review was performed for the instrument (b)(6), and no additional work orders were observed for the complaint failure mode reported.Review of risk management files confirms there are no new or modified risks associated with this failure mode.
 
Event or Problem Description

Brand Name
BD VIPER¿ LT SYSTEM
Common Device Name
INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17484816
Report Number1119779-2023-00862
Device Sequence Number7821590
Product Code OOI
UDI-Device Identifier00382904428396
UDI-Public00382904428396
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown